Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a paper of Reich concerning minimal slit domains


Author: James A. Jenkins
Journal: Proc. Amer. Math. Soc. 13 (1962), 358-360
MSC: Primary 30.40
DOI: https://doi.org/10.1090/S0002-9939-1962-0142739-8
MathSciNet review: 0142739
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Koebe, Zur konformen Abbildung unendlich-vielfach zusammenhängender schlichter Bereiche auf Schlitzbereiche, Nachr. Kgl. Ges. Wiss. Göttingen Math.-Phys. Kl. (1918), 60-71.
  • [2] E. Reich, A counterexample of Koebe's for slit mappings, Proc. Amer. Math. Soc. 11 (1960), 970-975.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.40

Retrieve articles in all journals with MSC: 30.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0142739-8
Article copyright: © Copyright 1962 American Mathematical Society